# SDR SWAA2021101115446

- Difficulty date: September 8, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 661CB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ACCESS PANEL 661CB TRAILING EDGE AROUND HOLES RT WING ; 2021-417656 / EVALUATED ACCESS PANEL 661CB TRAILING EDGE AT RT WING AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 57-41-01-2R-1 REPAIR 1 PARA 2.B ITEM (2) AND SRM 51-70-04-2R-9 REPAIR 9 DAMAGE FASTENER HOLE 1) L=0.43 IN W=0.28 IN; 2) L=0.46 IN W=0.31 IN; 3) L=0.48 IN W=0.34 IN; 4) L=0.49 IN W=0.33 IN; 5) L=0.47 IN W=0.39 IN; 6) L=0.48 IN W=0.4 IN; 7) L=0.42 IN W=0.35 IN; 8) L=0.49 IN W=0.38 IN; 9) L=0.47 IN W=0.35 IN TOOL USED CALIPER P/N: 500-197-30 S/N: 15121550 DUE DATE 03-AUG-22 REMOVED DAMAGE AND PREPARED THE REPAIR AREA AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARA.4.A TO C AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL PARA.4.D;E;] INSTALLED THE REPAIR PLIES ON REPAIR AREA OF ACCES PANEL 661CB AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARA. 4(J) TO (L) AND SRM 51-70-04-2R-0 REPAIR GENERAL PARA. 4(L) AND (M). MATERIAL USED: ADHESIVE P/N: EA9390AB; P/O: 2021-180215/001. TOOL USED: SCALE P/N: SCA-301; S/N: AE-412120; DUE DATE: 24-FEB-22 COMPLETED; [18] CURED; DRILLED; COUNTERSUNK FASTENER HOLES AND PERFORMED POST REPAIR INSPECTION AND FOUND SATISFACTORY AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9 PARAGRAPH 4.M TO O. TOOL USED: HOT BONDER P/N HCS9200B S/N 18175478 DUE DATE: 05-AUG-22; .REPAIRED ACCESS PANEL 661CB AT RT WING IAW B737-7,NG,NRC,2021-10-04 21:10:27,22Y,N,MX,0,0,,CRACK ACCESS PANEL 661CB TRAILING EDGE AROUND HOLES RT WING ; 2021-417656"
